Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Thigh in pain after a hit. On advil. Will I be okay?

I was out ice fishing last night was drilling wholes with a 10 inch auger that has a 3 horse motor on it I lost my grip it spun around an hit the outside of my right thigh hurts like hell no bruising what do I need to do I ve used heat and cold on it but no difference have taken Advil for pain any chance I could ve fractured my femar or no just a deep tissue bruise YYYY@YYYY
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
If you are able to bear the weight on your limb without much pain then a bone injury is unlikely. You need to continue with rest and ice . Most of the times it is a soft tissue injury but it takes at least 3-4 days for the pain to subside.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Praveen Tayal

Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor